# SDR 2002FA0000889

- Difficulty date: May 28, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N1080M
- Make and model: Cessna 182Q
- Aircraft serial: 18266034
- Engine: Cont O470U
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Failed
- Location: Magneto
- Part time: 1,749 hours
- Component: Magneto, Slick, 6310
- Component part number: 6310
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

LEFT MAGNETO IMPULSE COUPLING FAILED IN FLIGHT.  COUPLING PAWS BROKEN FROM BODY AND CAUSED MAGNETO CASE TO BREAK AT MOUNT PAD.  MAGNETO MADE METAL INTO ENGINE BEFORE FAILING.  WHEN AIRCRAFT PICKED UP AT HANGAR, NO OIL REGISTERED ON DIP STICK.
